# SDR SWAA960327

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 637/639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CREASE BEAM INBOARD CHORD CRACKED AT BS 639 RBL 64 WL 208.  ALSO, AT BS 637 RBL 70 WL 208.  REPAIRED PER BOEING SRM.
